# SDR AALA20021512

- Difficulty date: October 16, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT STATION 1380 BELOW L12R JUST ABOVE SKIN LAP, CRACKED .25 INCH IN 3 PLACES.  STOP DRILLED CRACKS AND STOP DRILLED.  INSTALLED DOUBLER PER SRM 53-01 FIG 2, SHEET 3.  (M)
